Had boltero injections 9 days ago for festoons and hollows under eyes. Festoons are back as is the hollows?

What would cause this to happen. Can the filler migrate to other parts of the face; and why so quickly.

Doctor Answers 1

Hollows after Belotero injection

Hello, and thanks for your question. I'm sorry you did not get the result you had hoped for. Without a photo, it's difficult to determine what's going on. Please post photos. It is possible that your were initially swollen, but now that the swelling has subsided you are seeing that you need more product. Best of luck, Dr. Frucht.  


Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.